# SDR COMA0760153

- Difficulty date: February 4, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 19,669 hours, 17,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303321
- Part serial: 01190H2616
- Condition: Cracked
- Location: Cockpit
- Part time: 12,842 hours, 10,876 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5297 - CAPTAIN'S WINDSHIELD CRACKED.  REPLACED WINDSHIELD.  NO FURTHER DEFECTS.
